# SDR HALA2021051100059

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 43,235 hours, 6,790 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Mast
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - SEE LOGPAGE 7721510. RE-INSPECTED ENGINE DRAIN MAST FOR FUEL  //  REMOVED AND REPLACED #1 ENGINE FUEL DRAINS TANK EJECTOR PER AMM 71-71-42-400-804-A. NO FUEL LEAK NOTED FROM DRAIN MAST
